MAUDE Adverse Event Report: OPTIMIZED ORTHO PTY LTD. CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS

OPTIMIZED ORTHO PTY LTD. CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS
Model Number 1248-1500
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
The ops acetabular patient specific guide that was delivered to the surgeon had incorrect orientation.
 
Additional Manufacturer Narrative
Cc-70 combined report.The ops acetabular guide was used during surgery.The impact to patient cannot be determined as post operative imaging was requested but not provided.There is no evidence that further intervention has been required for this patient.The design history records of the device were retrieved and assessed.It was found that the incorrect orientation was caused by operator error due to manual process.Corrective action is to automate the affected process.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CORIN OPTIMIZED POSITIONING SYSTEM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
OPTIMIZED ORTHO PTY LTD.
17 bridge street
pymble, nsw 2073
AS  2073
Manufacturer (Section G)
OPTIMIZED ORTHO PTY LTD.
17 bridge street
pymble, nsw 2073
AS   2073
Manufacturer Contact
martina cecconi
17 bridge street
pymble, nsw 2073
AS   2073
MDR Report Key7513242
Report Number3012916784-2018-00003
Device Sequence Number7305174
Product Code LZO
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1248-1500
Device Lot NumberDWY_DR_09724
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date05/14/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown